# SDR SWAA2024060683587

- Difficulty date: May 7, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 26,677 hours, 12,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED.   REPAIRED AFT CARGO BAY AFT CORNER SCUFF PLATE IAW SRM 53-60-15-2R-1.
